Release time:2016-04-22
Affiliation of Author(s):Central South University
Journal:International Journal of Applied Mathematics and Statistics
Key Words:Bench-mark problems - Conjugate gradient - Conjugate gradient algorithms - Convergence results
Abstract:In this paper, we establish the theory of global convergence for a spectral conjugate gradient algorithm recently developed by Z. Wan etc. An assumption, that the inequalities 0 < gTk gk-1 &le 2∥gk∥2 are satisfied for any k, is first investigated by numerical experiments. It is shown that such assumption holds only for k large enough in solving some benchmark problems, not for all ones. Another contribution of this paper is to obtain the same convergence result under some weaker assumptions.
First Author:Songhai Deng
Indexed by:Applied Research
Correspondence Author:Zhong Wan
Document Type:J
Volume:31
Issue:1
Page Number:20-26
ISSN No.:09731377
Translation or Not:no
Date of Publication:2013-04-01
-
Attachments:
-
P3-Zwan.pdf